RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Adv. Math., 2018, том 323, страницы 226–278 (Mi admat15)  

Canonical tilting relative generators

Agnieszka Bodzentaa, Alexey Bondalbcd

a Faculty of Mathematics, Informatics and Mechanics, University of Warsaw, Banacha 2, Warsaw 02-097, Poland
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation
c Kavli Institute for the Physics and Mathematics of the Universe (WPI), TheUniversity of Tokyo, Kashiwa, Chiba 277-8583, Japan
d National Research University Higher School of Economics, Russian Federation

Финансовая поддержка Номер гранта
Ministry of Education, Culture, Sports, Science and Technology, Japan
National Science Centre (Narodowe Centrum Nauki) 2013/11/N/ST1/03208
Engineering and Physical Sciences Research Council EP/K021400/1
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 14-01-00416
15-51-50045
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
We would like to thank Alexander Efimov, Benjamin Hennion, Alexander Kuznetsov, Špela Špenko, Yukinobu Toda, Michel Van den Bergh and Michael Wemyss for many use-ful remarks. This work was partially supported by World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. A. Bodzenta was partially supported by Polish National Science Centre grant nr.2013/11/N/ST1/03208 and by the EPSRC grant EP/K021400/1. A. Bondal was partially supported by the Russian Academic Ex-cellence Project ‘5-100’. The reported study was partially supported by RFBR, research projects 14-01-00416 and 15-51-50045. This work is supported by the Program of the Presidium of the Russian Academy of Sciences 01 ‘Fundamental Mathematics and its Applications’ under grant PRAS-18-01.


DOI: https://doi.org/10.1016/j.aim.2017.10.016


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 07.04.2017
Исправленный вариант: 17.09.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/admat15

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018